Positive numerations of families with single-valued
Algebra i logika, Tome 22 (1983) no. 5, pp. 481-488
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_5_a0,
author = {S. S. Goncharov},
title = {Positive numerations of families with single-valued},
journal = {Algebra i logika},
pages = {481--488},
year = {1983},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_5_a0/}
}
S. S. Goncharov. Positive numerations of families with single-valued. Algebra i logika, Tome 22 (1983) no. 5, pp. 481-488. http://geodesic.mathdoc.fr/item/AL_1983_22_5_a0/